A. S. Serdyuk

Search this author in Google Scholar


Articles: 1

Approximation by Fourier sums in classes of differentiable functions with high exponents of smoothness

A. S. Serdyuk, I. V. Sokolenko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 25 (2019), no. 4, 381-387

We find asymptotic equalities for the exact upper bounds of approximations by Fourier sums of Weyl-Nagy classes $W^r_{\beta,p}, 1\le p\le\infty,$ for rapidly growing exponents of smoothness $r$ $(r/n\rightarrow\infty)$ in the uniform metric. We obtain similar estimates for approximations of the classes $W^r_{\beta,1}$ in metrics of the spaces $L_p, 1\le p\le\infty$.


All Issues